MAUDE Adverse Event Report: COOK INC ROADRUNNER EXTRA-SUPPORT BARE MANDRIL WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER EXTRA-SUPPORT BARE MANDRIL WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Pma/510(k) #: k171948.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, a hair was found in the packaging of a roadrunner extra-support bare mandril wire guide upon opening the shipping box.There were no patients/procedures were impacted.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: as reported, a hair was found in the packaging of a roadrunner extra-support bare mandril wire guide upon opening the shipping box.There were no patients/procedures were impacted.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), quality control procedures, and a visual examination were conducted during the investigation.The customer returned a rstf-14-300 to cook for investigation.Physical examination of the returned device showed: visual inspection results, one unused device was received.A hair like fiber was noted in the sealed pouch.In response to this incident, cook completed a review of the device history record (dhr).The dhr for the reported complaint lot revealed one relevant non-conformance for foreign matter in one device, however, the nonconforming product was reworked.A database search for complaints on the reported lot found no additional complaints reported from the field.Although the non-conformance was relevant to the reported failure mode, all non-conforming product was reworked, and there are 100% inspections to capture this non-conformance.Adequate inspection activities have been established, and there are no other lot related complaints that have been received from the field.At this time, cook concluded that no non-conforming product from this lot exists in house or in the field.The product ifu provided the following information: ¿how supplied¿ ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ the information provided upon review of the dmr, dhr, ifu, and investigation of the returned device, suggest that this was an isolated incident.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the available information and results of the investigation, cook has concluded that the cause of this failure is a manufacturing and quality control deficiency.The risk analysis for this failure mode was reviewed and no additional escalation is required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER EXTRA-SUPPORT BARE MANDRIL WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key16592291
Report Number1820334-2023-00295
Device Sequence Number2907075
Product Code DQX
UDI-Device Identifier00827002088016
UDI-Public(01)00827002088016(17)261109(10)14285985
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRSTF-14-300
Device Lot Number14285985
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown